Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 57, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 7, 2015, 7:52 PM CDT for 6 counties in Illinois. It was in force for 53 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2015, 7:52 PM CDT (00:52 UTC)
- Expired
- Jun 7, 2015, 8:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties DeWitt County, IL, Logan County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 23 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 7:55 PM CDT | TSTM WND DMG | 1 E Hallsville, IL | TREE LIMBS BLOWN DOWN ON HIGHWAY 10 A MILE EAST OF HALLSVILLE. |
| Jun 7, 7:55 PM CDT | TSTM WND DMG | 1 E Hallsville, IL | |
| Jun 7, 7:56 PM CDT | HAIL 0.75 | 2 E Hallsville, IL | |
| Jun 7, 8:17 PM CDT | HAIL 0.75 | Waynesville, IL | DIME SIZE HAIL ON MEDIUM ROAD NEAR LOGAN AND DEWITT COUNTY LINE AND ON ATLANTA ROAD IN WAYNESVILLE. |
| Jun 7, 8:17 PM CDT | HAIL 0.75 | Waynesville, IL | |
| Jun 7, 8:25 PM CDT | TSTM WND DMG | Lincoln, IL | POWER LINES BLOWN DOWN. LINCOLN IDOT YARD OUT OF SERVICE DUE TO FALLEN POWER LINE ACROSS THEIR YARD GATE. |
| Jun 7, 8:25 PM CDT | TSTM WND DMG | Lincoln, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 2:36 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Jun 7, 7:48 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1647 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
732
WUUS53 KILX 080052
SVRILX
ILC039-107-113-125-129-179-080145-
/O.NEW.KILX.SV.W.0057.150608T0052Z-150608T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
752 PM CDT SUN JUN 7 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MASON COUNTY IN CENTRAL ILLINOIS...
NORTHEASTERN MENARD COUNTY IN CENTRAL ILLINOIS...
LOGAN COUNTY IN CENTRAL ILLINOIS...
SOUTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
SOUTHWESTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
NORTHWESTERN DE WITT COUNTY IN CENTRAL ILLINOIS...
* UNTIL 845 PM CDT
* AT 751 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR EUREKA TO DELAVAN TO NEAR GREENVIEW...MOVING
EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
BLOOMINGTON...NORMAL...LINCOLN...MASON CITY...MORTON...HEYWORTH...
TREMONT...MACKINAW...ATLANTA...DELAVAN...MOUNT PULASKI...MINIER...
DANVERS...DOWNS...HOPEDALE...MCLEAN...GREENVIEW...SAN JOSE...
STANFORD AND EMDEN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 29.
INTERSTATE 39 BETWEEN MILE MARKERS 0 AND 2.
INTERSTATE 55 BETWEEN MILE MARKERS 113 AND 169.
INTERSTATE 74 BETWEEN MILE MARKERS 121 AND 143.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4053 8875 4030 8892 3992 8926 4009 8988
4040 8962 4062 8945
TIME...MOT...LOC 0051Z 279DEG 41KT 4071 8933 4039 8955 4013 8978
HAIL...<.75IN
WIND...70MPH
$$
BARNES1 follow-up statement
340
WWUS53 KILX 080144
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
844 PM CDT SUN JUN 7 2015
ILC039-107-113-125-129-179-080153-
/O.EXP.KILX.SV.W.0057.000000T0000Z-150608T0145Z/
MASON-MENARD-LOGAN-TAZEWELL-MCLEAN-DE WITT-
844 PM CDT SUN JUN 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MASON...
NORTHEASTERN MENARD...LOGAN...SOUTHEASTERN TAZEWELL...SOUTHWESTERN
MCLEAN AND NORTHWESTERN DE WITT COUNTIES WILL EXPIRE AT 845 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
CENTRAL ILLINOIS.
LAT...LON 4053 8875 4030 8892 3992 8926 4009 8988
4040 8962 4062 8945
TIME...MOT...LOC 0143Z 279DEG 41KT 4071 8933 4039 8955 4013 8978
$$
BAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:54 PM CDT, 58 minutes earlier.
Area forecast discussion, Jun 7, 6:54 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 654 PM CDT SUN JUN 7 2015 .SHORT TERM...(TONIGHT) ISSUED AT 329 PM CDT SUN JUN 7 2015 20Z/3PM RADAR IMAGERY SHOWS THUNDERSTORMS BEGINNING TO INITIATE AHEAD OF A COLD FRONT...MAINLY ALONG A HENRY...TO GALESBURG...TO FORT MADISON IOWA LINE. THESE STORMS WILL BE INTERACTING WITH A STRONGLY UNSTABLE AIRMASS ACROSS CENTRAL ILLINOIS...CHARACTERIZED BY SBCAPE VALUES OF 3000 TO 3500J/KG. 0-6KM BULK SHEAR OF 30-35KT SHOULD HELP ENHANCE/SUSTAIN THE THUNDERSTORM CELLS AS THEY TRACK E/SE ACROSS THE AREA LATE THIS AFTERNOON INTO THE EARLY EVENING. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL WILL BE THE PRIMARY THREATS. HRRR SHOWS THE CONVECTION PUSHING ACROSS MAINLY THE NORTHERN HALF OF THE KILX CWA...THEN EXITING INTO INDIANA BY AROUND 01Z. AFTER THAT...MODELS ARE SUGGESTING THAT ADDITIONAL CONVECTION WILL DEVELOP ACROSS MISSOURI THIS EVENING...THEN PUSH EASTWARD INTO CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT. BY THAT POINT THE AIRMASS WILL LIKELY HAVE BEEN STABILIZED BY THE FIRST ROUND OF CONVECTION EARLY IN THE EVENING...SO ADDITIONAL SEVERE WEATHER APPEARS MINIMAL. DESPITE THIS...AM STILL CONCERNED ABOUT THE POTENTIAL FOR HEAVY RAINFALL GIVEN PRECIPITABLE WATER VALUES FROM 1.50 TO 1.75. SINCE THERE IS CURRENTLY A MONTHLY AND YEARLY RAINFALL DEFICIT ACROSS MUCH OF CENTRAL ILLINOIS AND THE STORMS WILL BE PROGRESSIVE IN NATURE...THINK WIDESPREAD FLASH FLOODING IS UNLIKELY. WILL THEREFORE NOT ISSUE A FLASH FLOOD WATCH...BUT INSTEAD HIT HEAVY RAIN THREAT HARD IN THE HWO...ZONE FORECAST...AND ESF. .LONG TERM...(MONDAY THROUGH SUNDAY) ISSUED AT 329 PM CDT SUN JUN 7 2015 THUNDERSTORMS WITH HEAVY RAINFALL WILL LINGER IN THE SOUTHEAST TOMORROW FOLLOWED BY A WEAK TROUGH THAT WILL ROTATE THROUGH THE GRT LKS REGION TOMORROW AFTERNOON THROUGH TOMORROW EVENING. THEN AS EVERYTHING PUSHES FURTHER EAST AND SOUTHEAST OF THE AREA DRY WEATHER IS EXPECTED LATE MONDAY NIGHT THROUGH WED NIGHT. MODELS CONTINUE TO TRY AND BRING SOME PCPN INTO THE REGION FOR WE AND WED NIGHT BUT BELIEVE MOISTURE WILL BE LIMITED SO IF THERE IS ANY PCPN THEN IT WILL BE WIDELY SCATTERED AND ONLY WORTH A SLIGHT CHANCE IN THE GRIDS...WHICH WILL NOT BE MENTIONED IN THE WORDED FORECAST AT THIS TIME. AS UPPER LEVEL RIDGE TAKES HOLD OVER THE AREA AND TROUGH DEVELOPS OUT IN THE PLAINS...PCPN CHANCES WILL BEGIN TO INCREASE AGAIN FOR LATE IN THE WEEK AND INTO THE WEEKEND. MODELS HAVE SOME DIFFERENCES SO WILL JUST KEEP CHANCE POPS IN THE NORTH OF THUR AND THUR NIGHT...AND THEN OVER THE WHOLE AREA FOR FRI THROUGH SUNDAY. TEMPS WILL REMAIN WARM THROUGH THE PERIOD...SITTING IN THE MID TO UPPER 80S MOST OF THE AREA. HIGHS AROUND 90 WILL BE POSSIBLE AT TIMES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 654 PM CDT SUN JUN 7 2015 THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE SITES TONIGHT. PIA AND BMI WILL SEE PREDOMINATE STORMS FOR QUITE A FEW HOURS THIS EVENING WITH A FEW HOURS OF HEAVY RAINFALL. HAVE A TEMPO GROUP TO COVER THE HEAVIER RAINFALL. THINK THE STORMS SHOULD BE ENDING AROUND MIDNIGHT WITH CLOUD COVER CONTINUING DURING THE OVERNIGHT HOURS. THEN SKIES SHOULD SCATTER OUT AND CLEAR DURING THE EARLY MORNING HOURS. SPI/DEC/CMI SHOULD BEGIN TO SEE THE STORMS IN THE NEXT 1-2HRS WITH JUST VCTS FOR WHILE AND A TEMPO GROUP FOR ABOUT 4HRS DURING THE LATE EVENING. WINDS WILL BE SOUTHWEST FOR NOW AND THEN WESTERLY AFTER THE NEXT WAVE COMES THROUGH LATER TONIGHT. THEN WINDS ARE EXPECTED TO BECOME SOUTHWEST AGAIN TOMORROW. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BARNES LONG TERM...AUTEN AVIATION...AUTEN
Hazardous weather outlook, Jun 7, 3:47 PM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 347 PM CDT SUN JUN 7 2015 ILZ027>031-036>038-040-041-081100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 347 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS AFTERNOON INTO THE EVENING. SOME OF THE STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO QUARTER-SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE THROUGH 8 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH LOWER THREAT FOR SEVERE WEATHER. AFTER A PERIOD OF QUIET WEATHER TUESDAY...THUNDERSTORM CHANCES WILL RETURN WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY THROUGH 8 PM. ILZ042>057-061-081100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION- 347 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT LATE THIS AFTERNOON AND EVENING. SOME OF THE STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO QUARTER-SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE BETWEEN 4 PM AND 10 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH LOWER THREAT FOR SEVERE WEATHER. AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY BETWEEN 4 PM AND 10 PM ILZ062-063-066>068-071>073-081100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 347 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS EVENING. WHILE THE GREATEST CHANCE FOR SEVERE WEATHER WILL REMAIN NORTH OF THE I-70 CORRIDOR...A FEW STRONG STORMS WITH GUSTY WINDS...SMALL HAIL...AND TORRENTIAL DOWNPOURS WILL BE POSSIBLE. THE PRIMARY TIME FRAME FOR STRONG THUNDERSTORMS WILL BE BETWEEN 6 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH LOWER THREAT FOR SEVERE WEATHER. AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY BETWEEN 6 PM AND MIDNIGHT. BARNES
In the hours before
Local storm report, Jun 7, 7:34 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
734 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN 3 E BLOOMINGTON 40.48N 88.92W
06/07/2015 M2.30 INCH MCLEAN IL AWOS
MEASURED 2.30 INCHES OF RAIN AT THE BLOOMINGTON AIRPORT
SINCE 9 AM TODAY. THIS INCLUDED 1.28 INCHES LATE THIS
AFTERNOON.
&&
07Local storm report, Jun 7, 7:36 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
736 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HEAVY RAIN 4 SW PEORIA 40.70N 89.66W
06/07/2015 M2.33 INCH PEORIA IL ASOS
MEASURED 2.33 INCHES OF RAIN AT THE PEORIA AIRPORT SINCE
8 AM TODAY. THIS INCLUDED 1.63 INCHES SINCE LATE
AFTERNOON.
&&
07Local storm report, Jun 7, 7:40 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
740 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
06/07/2015 M2.42 INCH MCLEAN IL NWS EMPLOYEE
MEASURED 2.42 INCHES OF RAIN 3 MILES NORTHEAST OF
BLOOMINGTON. THIS INCLUDED 1.35 INCHES LATE IN THE
AFTERNOON. SOME FLOODING ON CLEARWATER EAST OF HERSHEY.
SOME WATER OVER HERSHEY ON RIGHT HAND SOUTHBOUND LANE
BETWEEN CLEARWATER AND ARROWHEAD.
&&
07Local storm report, Jun 7, 7:41 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
741 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND GST 1 S FARMINGTON 40.70N 90.01W
06/07/2015 E60 MPH FULTON IL EMERGENCY MNGR
&&
07Local storm report, Jun 7, 7:43 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
743 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND GST 2 E HARTSBURG 40.25N 89.40W
06/07/2015 M60 MPH LOGAN IL AMATEUR RADIO
&&
07Local storm report, Jun 7, 7:51 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
751 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 2 E BLOOMINGTON 40.48N 88.94W
06/07/2015 M2.51 INCH MCLEAN IL MESONET
MEASURED 2.51 INCHES OF RAIN SINCE 9 AM TODAY NEAR
INTERSECTION OF EMPIRE AND HERSHEY STREETS 2 MILES EAST
OF BLOOMINGTON. THIS INCLUDED 1.31 INCHES SINCE 5 PM.
&&
07The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:08 PM CDT | Flash Flood Warning | ILX | Fulton, Knox | 5 hr |
| Jun 7, 7:18 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 42 min |
| Jun 7, 7:23 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 52 min |
| Jun 7, 7:29 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 61 min |
| Jun 7, 7:30 PM CDT | Flash Flood Warning | ILX | Logan, McLean, Mason, Peoria, Tazewell, Woodford | 5 hr |
| Jun 7, 7:36 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 24 min |
| Jun 7, 8:04 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 4 hr |
| Jun 7, 8:23 PM CDT | Flash Flood Warning | ILX | DeWitt, McLean, Piatt | 6 hr |
| Jun 7, 8:47 PM CDT | Flash Flood Warning | ILX | Logan, Mason, Menard | 5 hr |
| Jun 7, 8:47 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 43 min |
| Jun 7, 8:54 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Macon, Moultrie, Piatt | 36 min |
| Jun 7, 9:15 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Sangamon, Shelby | 45 min |
| Jun 7, 9:29 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Edgar, Moultrie, Vermilion | 46 min |
| Jun 7, 9:35 PM CDT | Tornado Warning | ILX | Champaign, Douglas | 25 min |
| Jun 7, 9:39 PM CDT | Tornado Warning | ILX | Champaign, Vermilion | 36 min |
| Jun 7, 9:57 PM CDT | Tornado Warning | ILX | Edgar | 32 min |
| Jun 7, 10:02 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland | 43 min |
| Jun 7, 10:12 PM CDT | Tornado Warning | ILX | Clark, Coles, Edgar | 33 min |
| Jun 7, 10:15 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 30 min |
| Jun 7, 10:44 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Jasper | 46 min |
| Jun 7, 11:35 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 9 hr |
| Jun 7, 11:57 PM CDT | Flash Flood Warning | ILX | Logan, McLean, Mason, Tazewell | 6 hr |
| Jun 8, 12:13 AM CDT | Flash Flood Warning | ILX | Effingham | 11 hr |
| Jun 8, 2:04 AM CDT | Flash Flood Warning | ILX | Clay | 8 hr |
| Jun 8, 3:50 AM CDT | River Flood Warning | ILX | Vermilion | 49 hr |
| Jun 8, 4:39 AM CDT | River Flood Warning | ILX | Clay, Richland | 29 days |
| Jun 8, 9:38 AM CDT | River Flood Warning | ILX | Piatt | 13 days |
| Jun 8, 9:46 AM CDT | Areal Flood Advisory | ILX | Champaign, Vermilion | 4 hr |
| Jun 8, 10:39 AM CDT | Areal Flood Warning | ILX | Effingham | 12 hr |
| Jun 8, 11:11 AM CDT | River Flood Warning | ILX | Cass, Fulton, Mason | 61 days |
| Jun 8, 11:11 AM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 63 days |
| Jun 8, 3:43 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard | 47 min |
| Jun 8, 4:45 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 45 min |
| Jun 8, 6:59 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 46 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.